# SDR 9520859139

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 470479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND APPROX 1.4375 INCH CRACK IN THE FORWARD SERVICE DOOR JAMB LOWER AFT CORNER.  REPAIRED JAMB (P/N 5911407-33) PER EA 91-104980.
